MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER,, 1000CC; BOTTLE, COLLECTION, VACUUM

DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER,, 1000CC; BOTTLE, COLLECTION, VACUUM
Model Number 71-6510
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "the deroyal cannister lid was found to be deformed causing a leak in the suction set up." deroyal requested return of the device, however it was not available for return.The investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "the deroyal cannister lid was found to be deformed causing a leak in the suction set up.".
 
Additional Manufacturer Narrative
A user facility reported, "the deroyal cannister lid was found to be deformed causing a leak in the suction set up." deroyal requested return of the device, however it was not available for return.Because no sample, pictures, or lot number were provided, the specific investigation on the product could not be completed.In checking what lots were sent to the customer, a lot number was determined.An inventory inspection was performed on 32 lids and all were found to be acceptable.The failure modes and effects analysis (fmea) and corrective and preventive actions (capa) were reviewed and no issues were found.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).Root cause: because the sample nor pictures were returned and no issues were found in the manufacturing records, no root cause could be determined.Corrective and preventive actions: no corrective or preventive actions were taken as no root cause could be determined.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report when if information becomes available.

Brand Name
SAFELINER SUCTION CANISTER,, 1000CC
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
300 debusk lane
powell TN 37849
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key21003752
Report Number1057404-2024-00012
Device Sequence Number18682616
Product Code KDQ
UDI-Device Identifier00749756665728
UDI-Public00749756665728
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71-6510
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown